MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE  L; SURGICAL MESH

COLOPLAST A/S RESTORELLE  L; SURGICAL MESH
Model Number 5014402400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Micturition Urgency (1871); Pain (1994); Urinary Retention (2119); Urinary Frequency / Polyuria (2275); Numbness (2415); Abdominal Distention (2601); Dysuria (2684); Constipation (3274); Kidney Infection (4502); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced constipation, abdominal distension, no urge to void and unable to feel when urinating, urinary retention, progressive urinary retention, pain, urinary urgency, nocturia, urinary difficulty, urinary frequency, unable to feel urge to defecate in lower abdomen, urinary tract infections, urinary dyssynergia, chronic fatigue, pelvic floor dysfunction, and dysuria.Patient had revision of the device with transection and cystoscopy under general anesthesia.

Brand Name
RESTORELLE  L
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16084092
Report Number2125050-2022-01453
Device Sequence Number20443309
Product Code OTO
UDI-Device Identifier05708932483964
UDI-Public05708932483964
Combination Product (Y/N)N
PMA/510(K) Number
K122440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2018
Device Model Number5014402400
Device Catalogue Number501440
Device Lot Number4629814
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/02/2023
Date Device Manufactured07/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexUnknown